Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Excreting with blood, fever, stomach ache. Medication required? How to regularize irregular period?

Hi, I m fifteen and I have actually been excreting with a bit of blood, but blood only comes out when I got to the restroom. Yesterday, I just experienced a bit of a fever and a stomach ache that led to a bit of nausea . My period is irregular and I just know for sure that I m not having cramps . By the way, is there any way to help my period become more regular other than taking pills to balance hormones and what not.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Initial few periods after menarche are most of the times irregular. This irregularity will settle with time (mostly in 2-3years). The only precaution you have to take is not to put on weight as obesity might compound problem & prevent regular ovulation. Right now you need not take any medicine if irregularity is not troubling you. Apart from OC pills, you can take progesterone to regularize periods, but most of times its not necessary.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor